The Michigan Mathematical Journal

Normal forms, hermitian operators, and CR maps of spheres and hyperquadrics

Jiří Lebl

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 60, Issue 3 (2011), 603-628.

Dates
First available in Project Euclid: 8 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1320763051

Digital Object Identifier
doi:10.1307/mmj/1320763051

Mathematical Reviews number (MathSciNet)
MR2861091

Zentralblatt MATH identifier
1237.32005

Subjects
Primary: 32H02: Holomorphic mappings, (holomorphic) embeddings and related questions 32H35: Proper mappings, finiteness theorems 14P05: Real algebraic sets [See also 12D15, 13J30]

Citation

Lebl, Jiří. Normal forms, hermitian operators, and CR maps of spheres and hyperquadrics. Michigan Math. J. 60 (2011), no. 3, 603--628. doi:10.1307/mmj/1320763051. https://projecteuclid.org/euclid.mmj/1320763051


Export citation

References

  • M. S. Baouendi, P. Ebenfelt, and X. Huang, Super-rigidity for CR embeddings of real hypersurfaces into hyperquadrics, Adv. Math. 219 (2008), 1427–1445.
  • M. S. Baouendi, P. Ebenfelt, and L. Preiss Rothschild, Real submanifolds in complex space and their mappings, Princeton Math. Ser., 47, Princeton Univ. Press, Princeton, NJ, 1999.
  • M. S. Baouendi and X. Huang, Super-rigidity for holomorphic mappings between hyperquadrics with positive signature, J. Differential Geom. 69 (2005), 379–398.
  • J. P. D'Angelo, Proper holomorphic maps between balls of different dimensions, Michigan Math. J. 35 (1988), 83–90.
  • –––, Polynomial proper holomorphic mappings between balls. II, Michigan Math. J. 38 (1991), 53–65.
  • –––, Several complex variables and the geometry of real hypersurfaces, Stud. Adv. Math., CRC Press, Boca Raton, FL, 1993.
  • –––, Invariant holomorphic mappings, J. Geom. Anal. 6 (1996), 163–179.
  • J. P. D'Angelo, Š. Kos, and E. Riehl, A sharp bound for the degree of proper monomial mappings between balls, J. Geom. Anal. 13 (2003), 581–593.
  • J. P. D'Angelo and J. Lebl, On the complexity of proper holomorphic mappings between balls, Complex Var. Elliptic Equ. 54 (2009), 187–204.
  • –––, Complexity results for CR mappings between spheres, Internat. J. Math. 20 (2009), 149–166.
  • J. P. D'Angelo, J. Lebl, and H. Peters, Degree estimates for polynomials constant on a hyperplane, Michigan Math. J. 55 (2007), 693–713.
  • J. J. Faran, Maps from the two-ball to the three-ball, Invent. Math. 68 (1982), 441–475.
  • J. J. Faran, X. Huang, S. Ji, and Y. Zhang, Polynomial and rational maps between balls, Q. J. Pure Appl. Math. 6 (2010), 829–842.
  • F. Forstnerič, Extending proper holomorphic mappings of positive codimension, Invent. Math. 95 (1989), 31–61.
  • R. A. Horn and V. V. Sergeichuk, Canonical forms for complex matrix congruence and *congruence, Linear Algebra Appl. 416 (2006), 1010–1032.
  • X. Huang, S. Ji, and D. Xu, A new gap phenomenon for proper holomorphic mappings from $B^n$ into $B^N,$ Math. Res. Lett. 13 (2006), 515–529.
  • S. Ji and Y. Zhang, Classification of rational holomorphic maps from $B^2$ into $B^N$ with degree 2, Sci. China Ser. A 52 (2009), 2647–2667.
  • P. Lancaster and L. Rodman, Canonical forms for Hermitian matrix pairs under strict equivalence and congruence, SIAM Rev. 47 (2005), 407–443.
  • S. I. Pinčuk, Proper holomorphic maps of strictly pseudoconvex domains, Sibirsk. Mat. Zh. 15 (1974), 909–917, 959 (Russian).
  • M. W. Setya-Budhi, Proper holomorphic mappings in several complex variables, Ph.D. thesis, University of Illinois, Urbana-Champaign, 1993.